# SDR SWAA2022092824668

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 36,151 hours, 22,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT STOWBIN BULLNOSE EMEERGENCY EXIT LIGHTS ARE INOP.  FOUND FUSE BLOWN ON EMERGENCY BATTERY POWER SUPPLY FOR FWD BULLNOSE LIGHTS; ALSO FOUND FWD BULLNOSE LIGHT ASSEMBLY BAD. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-03-960-802 AND FUSE IAW AMM 33-51-06-960-804; EMERGENCY LIGHT CHECK GOOD. VERIFIED STEP 1 C/W
